As Seen on newhair.com

 

All Hair Loss Causes related posts

 

I have seen this many times. Men, often glue on bits of their hair just to thicken what they have on their heads. I have seen this from minimal, to extensive. This man has done a wonderful job, but how does he maintain this. A wig might be the best answer to his look.

My New Glue On Hair Is Now Stuck On My Head! from tressless

 

Many people have donor densities that will not support 4000+ grafts. They will develop a see-through donor area, reflecting donor site depletion. This may be your situation, and to deal with this, you might have to keep your hair long in the back of your head, or see a doctor and get scalp micropigmentation if this bothers you.

Screen Shot 2018-05-16 at 9.39.21 AM Screen Shot 2018-05-16 at 9.39.38 AM

 

Minoxidil is an antihypertensive medication, and can cause flushing in the face.  The flushing can also be an allergic reaction. See your doctor, or reduce the dose back to the 2% and see what happens.

 

Most were happy that they were on the medication and few had complaints of side effects. Not everyone saw benefit.

Are you happy you took fin? from tressless

 

Body Dysmorphic Syndrome reflects people who have Body Dysmorphic Disorder (BDD). These people think about their real or perceived flaws for hours each day. They can’t control their negative thoughts, and don’t believe people who say they look fine since they think of themselves as deformed. Their thoughts often cause severe emotional distress and interfere with their daily functioning. They may miss work or school, avoid social situations, and isolate themselves. They even hide from family and friends, because they fear others will notice their flaws. We see this all of the time in young men with hair loss, and internet forums are replete with these men who are reaching out for help from peers, often without much benefit. Suicide is a common consideration, and when I see this from young men on hair loss forums (which I actively participate in), I often reach out to them. Here are two courageous young men who came forward to speak about it on Reddit:

Balding is the only thing I truly hate about myself from tressless

Being Ugly from tressless

lepers

 

I don’t believe for one minute that this man became gay because he took Finasteride. This man almost certainly was in denial over his sexuality. I have seen men of many ages who have realized that their sexual preferences changed over time. Many have left their wives and entered the gay world. We are living in a fortunate time where judgments on such behavior is now acceptable.

Finersteride made me gay. (help) from tressless

 

Hello, I am not sure what to do now.

I am a 20-year-old male currently suffering with AGA. I have frontal and crown diffuse thinning. I was on (brand name) Finasteride for about a year, but my hair loss continued. I then switched to (brand name) Dutasteride. No sides and am currently on 1 gram a day rather than 0.5mg. Been on it for nearly 10 months.

All this, yet my hair continues to fall. I can’t use Minoxidil because I am required to look very tidy every day for work related matters. Minox causes a lot of dandruff and makes what’s left of my hair feel coarse and dry.

What can I do? I have been reading up on a famous hair transplant doctor and he mentions how he prescribed a very low dose of around 2.5 – 5mg of Loniten to his patients, and it apparently was very successful. I know of the dangers that come with this drug, though I am prepared to test the waters for a trial with a low dose of around 2mg. This is all I know of that can help. If you know anything else to help I would appreciate it!

You could use topical Minoxidil at night only after a shower, and then shower it off during the daytime. That is as effective as twice a day use.  Oral Minoxidil as you suggest might also work, and in many countries it is the drug of choice.

 

To avoid this, I always trim off the skin of the grafts prior to the placing of the grafts into the recipient area, but some very small skin edge may still remain despite this.  There are creams that dermatologists use to treat melasma that might address this problem. These could be removed with FUE along with the hair associated with it, undoing the beard transplant.

hyperpigmentation

 

You really can’t predict your hair loss, especially if you treat it with a drug like Finasteride, which can, in some men, stop the process. A NW Class 2 should not be transplanted, and I would recommend that you don’t rush to do a hair transplant unless you see real balding. Build a good Master Plan with a great doctor, and then follow it.

Can you guys rate my 20-year plan on saving my hair? from tressless

 

Hair loss in women is not uncommon after any hair or facial surgery. When hair loss occurs after a hairline advancement surgery, the scar which usually abuts the hairline is separated from the hairline so that it stands out. A hair transplant is a way to fix this.

Screen Shot 2018-04-03 at 9.23.47 AM

 

Valid CSS!

HTML 5 Validated